HAART and Zoloft
Sep 3, 2004
Hello, I am a 44 year old Poz male diagnosed just last month. My CD4 count is 100 and my Viral load is 450,000. Everything else is fine so far, and my HIV specialist is very optimistic about my treatment. I have been on 100mg of Zoloft for over ten years for depression, and it has worked well for me. I have just started on Combivir and Sustiva,(one week now). I feel ok , aside from a lack of energy. My question is, are there any issues regarding Zoloft and HAART that i should be aware of?
Response from Dr. Horwath
Zoloft is an excellent choice as an antidepressant along with HAART. It has very little potential for drug interactions, and is well tolerated along with other medications, including HAART.
You might want to observe for changes in your mood, sleep and dreams. Chages in mood, sleep and vivid or unusual dreams are common side effects of Sustiva. They tend to occur early on in treatment (during the first several weeks) and are sometimes transient. If these adverse effects occur and are severe or persistent, then you may need to consult with your psychiatrist to help manage these side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Cold Sweat On Hands And Feet
- Are Fever Aches Sleepiness And No Appetite Symptoms Of Aids?
- Does Hiv Causes Change In Hair?
- What Over The Counter Drugs Can Treat Genital Herpes?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Symptoms Of Chlamydia After Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.